Medical Questions > Conditions and Diseases > Hypoglycemia Forum

Propranolol use causing anxiety, lightneadedness

I'm a 54 year old peri-menopausal female. I am currently on 10mg of propranolol 3 times a day. Over Xmas I had a severe crash even though I was eating correctly. I haven't been able to lose the symptoms of anxiety, lightheadedness, trembling,, head fog and excess hunger since no matter what I eat or how often. I have been checked for hyperthyroidism. Its terrible all morning, gets better and worse all through the rest of the day and is better in the evening. Is it possible that the beta blocker is stopping my progress? I have taken this for 8 years.
Did you find this post helpful?
|
Must Read
Learn how doctors clinically diagnose one of twelve kinds of anxiety disorders...and which doctors you should see for an anxiety diagnosis....
Anxiety disorders can affect anyone. But do you know the common signs and symptoms of anxiety disorders? Learn more now....
Anxiety is a normal, healthy emotion when experienced during specific moments. But do you know the signs that anxiety has gotten out of control? Read more here...